MAUDE Adverse Event Report: EXACTECH, INC. LASER CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. LASER CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-23-03
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(6), 310-02-41 - equinoxe, humeral head tall, 41mm (alpha), (b)(6), 314-23-03 - laser cage glenoid medium, alpha, (b)(6), 300-01-09 - equinoxe, humeral stem primary, press fit 9mm, (b)(6), 300-10-15 - equinoxe replicator plate 1.5mm o/s, (b)(6), 300-20-02 - equinox square torque define screw drive kit, (b)(6), 314-23-03 - laser cage glenoid medium, alpha, (b)(6), 321-52-07 - 3.2mm drill bit sterile, (b)(6), 321-52-09 - 3.2mm k-wire, trocar tip, (b)(6), 321-52-10 - 3.2mm k-wire, thd, short 2 k-wires per pack.The revision reported was likely the result of the rotator cuff failure resulting in proximal migration of the humeral side relative to the glenoid and subsequent prosthesis wear of the glenoid.However, rotator cuff failure cannot be conclusively determined from the information provided.Potential contributions of user or patient-related considerations to the event cannot be determined as radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that this patient was revised approximately 9 months post op.Subscap failure so converted anatomic to reverse.Patient was last known to be in stable condition following the event.Unable to obtain images or x-rays.Product was returned for testing.

Brand Name
LASER CAGE GLENOID MEDIUM, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22752316
Report Number1038671-2025-02708
Device Sequence Number12924581
Product Code KWS
UDI-Device Identifier10885862585295
UDI-Public10885862585295
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K212356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314-23-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexFemale